MAUDE Adverse Event Report: WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER M; MARKER, OCULAR

WAVELIGHT GMBH (AGPS) VERION DIGITAL MARKER M; MARKER, OCULAR
Model Number X-SPM-03
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr : investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that a false authentication of digital marker microscope (dmm) had occurred.The doctor inserted the iol on the axis as instructed, after dmm authentication.Postoperatively, axis misalignment was found, and even though dmm was authenticated again, the same axis as the first time was displayed.The doctor gave up (using) the dmm, authenticated with another planner, and fixed the iol position according to the displayed axis, and completed the surgery.Reporter informed that there's no patient harm.Reporter informed that there may be a possibility of misauthentication by verion.The reporter thought that the measured value of verion, before the surgery, was also wrong.
 
Additional Manufacturer Narrative
A review of the device history record traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.Data collection was received and investigated.Based on this data it was found that the set microscope orientation was not optimal.The surgeon manually confirmed registration of 8 degrees, which was not valid.For the set microscope orientation, a valid registration based on matching scleral vessels was possible at 20 degrees, which is outside the working range of the system verion.Different microscope orientation required.Root cause is user error.Incorrect microscope orientation and registration angle confirmed by the surgeon.The manufacturer internal reference number is: (b)(4).

Brand Name
VERION DIGITAL MARKER M
Common Device Name
MARKER, OCULAR
Manufacturer (Section D)
WAVELIGHT GMBH (AGPS)
rheinstrasse 8
teltow 14513
GM  14513
MDR Report Key12259448
Report Number3010300699-2021-00002
Device Sequence Number11947802
Product Code HLG
UDI-Device Identifier00380659982705
UDI-Public00380659982705
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX-SPM-03
Device Catalogue Number8065998270
Device Lot NumberASKU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2021
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ORA SYSTEM 2000; VERION REFERENCE UNIT; ORA SYSTEM 2000; VERION REFERENCE UNIT
Patient Age72 YR